# SDR 95ZZZZ217

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION MAIN CABIN FLOOR AREA FLOOR SUPPORT AT STA 328 RT SIDE AND AFT OF FLIGHT ATTENDANT SEAT HAS CORROSION.  REMOVED CORRODED FLOOR SUPPORT CLEANED AND TREATED AREA FABRICATED AND INSTALLED ANGLE PER SRM 53-21-01.
